Variational integrals for elliptic complexes

Tom 140 / 2000

Flavia Giannetti, Anna Verde Studia Mathematica 140 (2000), 79-98 DOI: 10.4064/sm-140-1-79-98


We discuss variational integrals which are defined on differential forms associated with a given first order elliptic complex. This general framework provides us with better understanding of the concepts of convexity, even in the classical setting $D'(ℝ^n,ℝ) {∇\over →} D'(ℝ^n,ℝ^n) {{curl}\over{→}} D'(ℝ^n,ℝ^{n×n})$


  • Flavia Giannetti
  • Anna Verde

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek